RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 21, Number 2  


Differential Equations and Mathematical Physics
Well-posedness of the Dirichlet and Poincaré problems for one class of hyperbolic equations in a multidimensional domain
S. A. Aldashev
209
Finite-difference method for solving Tricomi problem for the Lavrent'ev–Bitsadze equation
Zh. A. Balkizov, A. A. Sokurov
221
A Construction of analog of Fredgolm theorems for one class of first order model integro-differential equation with logarithmic singularity in the kernel
S. K. Zaripov
236
On the “splitting” effect for multipoint differential operators with summable potential
S. I. Mitrokhin
249
On a boundary-value problem with Saigo operators for a mixed-type equation
O. A. Repin
271
On the problem of optimal control in the coefficients of an elliptic equation
R. K. Tagiyev, R. S. Kasimova
278

Mechanics of Solids
Application of the perturbation method for the determination of stress-strain state of a thick-style two-layer anisotropic shaft of non-circular cross section with elastoplastic torsion
A. V. Kovalev, I. E. Sviridov, Yu. D. Scheglova
292
On the method of orthogonal projections in the theory of elasticity
V. V. Struzhanov
308
Analysis of creep curves produced by the linear viscoelasticity theory under cyclic stepwise loadings
A. V. Khokhlov
326

Mathematical Modeling, Numerical Methods and Software Complexes
On the solution of fluid flow and heat transfer problem in a 2D channel with backward-facing step
A. A. Fomin, L. N. Fomina
362
Modeling of freezing processes by an one-dimensional thermal conductivity equation with fractional differentiation operators
V. D. Beybalaev, A. A. Aliverdiev, R. A. Magomedov, R. R. Meilanov, E. N. Akhmedov
376
Вестник Самарского государственного технического университета. Серия: Физико-математические науки
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021